# SDR G78R20111006002

- Difficulty date: August 9, 2011
- Submitted: October 6, 2011
- Operation: General aviation
- Make and model: Stbros SD360SHERPA
- Aircraft serial: SH3405
- Aircraft time: 6,433 hours, 6,230 cycles
- Engine: Pwa PT6A65AR
- Engine time: 21,057 hours, 23,559 cycles
- Propeller: Hartzl HCB5MP3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A65AR
- Part serial: PCE97314
- Condition: Shutdown
- Location: Right
- Part time: 21,057 hours, 23,559 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CLIMB, AT 6,000 FT, THE CREW PULLED BACK THE POWER TO CRUISE. ON THE RT ENGINE,  THE TORQUE DROPPED AND LOW OIL PRESSURE LIGHT ILLUMINATED.  PROPELLER FEATHERED AND THE RT ENGINE SHUTDOWN UNCOMMANDED.  THE CREW STATED ALL SYSTEMS WERE NORMAL BEFORE INCIDENT.  THE ACFT LANDED SAFELY AT THEIR OCONUS BASE.  POST FLIGHT INSP REVEALED RT PROPELLER AND POWER SECTION WERE LOCKED UP.  THERE WERE NO SIGNS OF OIL LEAKAGE.  BRASS AND METAL SHAVINGS WERE DISCOVERED IN OIL FILTER, CHIP DETECTOR, AND POWER SECTION FILTER.
